Nesibe Tufekci
Nesibe Tufekci
Verified email at fatih.edu.tr
Title
Cited by
Cited by
Year
New extremal binary self-dual codes of lengths 66 and 68 from codes over r_k, m
A Kaya, N Tüfekçi
arXiv preprint arXiv:1502.06945, 2015
52015
On codes over 𝓡k, m and constructions for new binary self-dual codes
N Tufekci, B Yildiz
Mathematica Slovaca 66 (6), 1511-1526, 2016
42016
Optimal, Divisible binary Codes from Gray-Homogeneous Images of Codes over R_ {k, m}
B Yıldız, N Tüfekçi
European Journal of Pure and Applied Mathematics 10 (5), 1112-1123, 2017
2017
CHARACTERIZATION OF V(ZC_{n}) OF RANK Z<=4
B Köklüce, N Tüfekçi
Miskolc Mathematical Notes 15 (2), 571-584, 2015
2015
CHARACTERIZATION OF V (ZC (n)(+)) OF RANK<= 4
B Kokluce, N Tufekci
MISKOLC MATHEMATICAL NOTES 15 (2), 571-584, 2014
2014
The system can't perform the operation now. Try again later.
Articles 1–5